View : 63 Download: 0

Standard Monomial Theory of RR Varieties

Title
Standard Monomial Theory of RR Varieties
Authors
Foth, PhilipKim, Sangjib
Ewha Authors
김상집
SCOPUS Author ID
김상집scopus
Issue Date
2015
Journal Title
ALGEBRA COLLOQUIUM
ISSN
1005-3867JCR Link
Citation
vol. 22, no. 3, pp. 395 - 404
Keywords
Bott-Samelson varietiesRichardson varietiesRR varieties
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Indexed
SCIE; SCOPUS WOS
Abstract
We construct the RR varieties as the fiber products of Bott-Samelson varieties over Richardson varieties. We study their homogeneous coordinate rings and standard monomial theory.
DOI
10.1142/S1005386715000346
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE